# SDR NWAA070715808

- Difficulty date: March 4, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 15,094 hours, 4,938 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED EMERGENCY EXIT LIGHT TURNING ON AND OFF WITH SWITCHES IN NORMAL POSITION.  REMOVED AND REPLACED FIRST CLASS POWER SUPPLY.  REPLACED COCKPIT TOGGLE SWITCH FOR EMERGENCY LIGHTS NO HELP.  FIRST CLASS AND CABIN EMERGENCY LIGHTS WORKING OPPOSED EACH OTHER IN THE ARM POSITION CABIN LIGHT ON, FIRST CLASS OFF.  UPON FURTHER TROUBLESHOOTING FOUND POWER SUPPLY M11612 BATTERY PACK LEAKING AND POWER SUPPLY SHORTED.  REMOVED AND REPLACED M11612 POWER SUPPLY AND BATTERY.  REMOVED AND REPLACED M43 EMERGENCY LIGHT/PASS OXY PANEL DUE TO LOOSE CONNECTION ON WIRE TERMINAL IAW MM 33-51-07 AND 33-51-08.  A/C OK FOR SERVICE.
